Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 391, NWS Jackson, MS

June 6, 2011Adams County, Mississippi; Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jun 6, 2011, 7:24 PM CDT for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 7:24 PM CDT (00:24 UTC)
Expired
Jun 6, 2011, 8:00 PM CDT
In force
36 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Concordia Parish, LA, Adams County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS54 KJAN 070024
SVRJAN
LAC029-MSC001-070100-
/O.NEW.KJAN.SV.W.0391.110607T0024Z-110607T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
  EXTREME SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 800 PM CDT

* AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR BLACK HAWK MOVING WEST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3099 9166 3104 9164 3106 9172 3113 9171
      3114 9172 3121 9168 3121 9172 3123 9176
      3124 9176 3121 9159 3112 9161 3108 9155
      3104 9156 3098 9165
TIME...MOT...LOC 0025Z 094DEG 26KT 3115 9160

$$

MME
1 follow-up statement
414 
WWUS54 KJAN 070100
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
800 PM CDT MON JUN 6 2011

LAC029-MSC001-070110-
/O.EXP.KJAN.SV.W.0391.000000T0000Z-110607T0100Z/
CONCORDIA LA-ADAMS MS-
800 PM CDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN ADAMS
COUNTY...AND SOUTH CENTRAL CONCORDIA PARISH HAS EXPIRED...

LAT...LON 3099 9166 3104 9164 3106 9172 3113 9171
      3114 9172 3121 9168 3121 9172 3123 9176
      3124 9176 3121 9159 3112 9161 3108 9155
      3104 9156 3098 9165
TIME...MOT...LOC 0024Z 094DEG 26KT 3115 9159

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:56 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 6, 3:56 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT MON JUN 6 2011

.DISCUSSION...

LATE THIS AFTERNOON THROUGH TONIGHT...

COASTAL SEA-BREEZE-ENHANCED TSTM ACTIVITY IS ROBUST THIS AFTN JUST
SOUTH OF THE FORECAST AREA. CONVECTIVE OUTFLOW IS SHIFTING NORTH AND
COULD AID IN THE DEVELOPMENT OF TSTM ACTIVITY ALONG THE HWY 84
CORRIDOR AS WE GO LATER INTO THIS AFTN AND EVNG. THE AIRMASS SOUTH OF
THE I-20 CORRIDOR IS PRIME FOR MICROBURSTS GIVEN STEEP MID/LOW LEVEL
LAPSE RATES AND LARGE DCAPE VALUES...SO WE WILL CONTINUE TO MENTION
THE POTENTIAL FOR SEVERE WEATHER IN THE HWO. EXPECT CONVECTION TO
DIMINISH AS THE AIRMASS COOLS DURING THE EVENING HOURS. OTHERWISE...
HAVE RAISED GFS MOS LOW TEMPERATURE GUIDANCE AGAIN TONIGHT AS IT
CONTINUES TO BE A LITTLE TOO COOL.

TUESDAY THROUGH TUESDAY NIGHT...

MODELS ARE CONTINUING TO KEY IN ON SHORTWAVE ENERGY BEING DRAWN
SOUTH/WEST AROUND THE EASTERN/SRN PERIPHERY OF THE SUBTROPICAL RIDGE
CENTERED JUST TO OUR NORTH. THIS WILL ENHANCE OUR CHANCES FOR
AFTN/EVNG TSTMS TUESDAY...ESPECIALLY FOR AREAS SOUTH OF THE I-20
CORRIDOR WHERE THE SEA-BREEZE FRONT WILL ENHANCE MOISTURE CONVERGENCE
AND WHERE THE RIDGE WILL HAVE LESS INFLUENCE. LAPSE RATES WILL
CONTINUE TO BE STEEP AS 500 MB TEMPS ~ -9 DEG C OVERLAY 850MB TEMPS ~
21 DEG C...AND DCAPE WILL ONCE AGAIN BE HIGH IN THE 1200 TO 1500
J/KG RANGE. SO MICROBURST POTENTIAL WILL CONTINUE TO BE HIGH AND WE
HAVE CONTINUED TO MENTION THE RISK FOR DAMAGING WINDS/HAIL IN THE
HWO. /EC/

WEDNESDAY THROUGH WEEKEND...OPERATIONAL MODELS AND MODEL ENSEMBLES
GENERALLY AGREE IN DEVELOPING A SOLID WEAKNESS OF THE STUBBORN RIDGE
OF HIGH PRESSURE ALOFT BY WEDNESDAY. THIS WEAKNESS WILL LIKELY
PERSIST THROUGH THE REST OF THE WORK WEEK...PROBABLY GIVING WAY TO
PREDOMINANT RIDGING ALOFT AGAIN BY NEXT WEEKEND. DURING THE
PREVAILING PERIOD OF THE WEAKNESS ACROSS THE LOWER MS VALLEY RATHER
DEEP SOUTH TO SOUTHEAST FLOW SHOULD ADVECT PW VALUES OF 1.75 INCHES
OR HIGHER INTO THE REGION. COMBINED WITH LACK OF RIDGE- ASSOCIATED
CAPPING AND SUBSIDENCE THE ATMOSPHERE SHOULD BE RIPE FOR ISOLATED TO
SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT DURING THE AFTERNOONS.
THESE BETTER RAIN OPPORTUNITIES MAY SHUT DOWN AGAIN BY NEXT WEEKEND
WITH THE POSSIBLE REEMERGENCE OF THE RIDGE.

CONDITIONS WEDNESDAY THROUGH AT LEAST NEXT FRIDAY STILL BE WARM (AND
MAYBE EVEN MORE MUGGY)...BUT IT WILL DEFINITELY NOT BE NEARLY AS HOT
AS IT HAS BEEN LATELY. MEXMOS GUIDANCE SUGGESTS HIGHS IN THE LOWER
90S EVERYWHERE THIS PERIOD AND I HAVE FOLLOWED. WOULD NOT BE
SURPRISED IF EITHER WEDNESDAY OR THURSDAY SEES HIGHS IN A FEW AREAS
STAY IN THE UPPER 80S. MEX GUIDANCE KEEPS HIGHS PRIMARILY IN THE
LOWER 90S THROUGH THE WEEKEND...BUT AT LEAST MID 90S SEEM MORE
LIKELY IF RIDGE COMES BACK INTO PROMINENCE FOR OUR REGION. THUS...I
HAVE BOOSTED GUIDANCE HIGHS NEXT WEEKEND BY SEVERAL DEGREES IN MOST
CASES. LOWS THROUGH THE ENTIRE EXTENDED WILL MAINLY RANGE FROM THE
UPPER 60S TO LOWER 70S AND I HAVE FOLLOWED LATEST MEX GUIDANCE.

IN TERMS OF POPS...MEXMOS GUIDANCE DID NOT LOOK TOO BAD...ALTHOUGH I
DID MAKE ADJUSTMENTS WEDNESDAY AND THURSDAY. THESE DAYS I UPPED POPS
IN THE AFTERNOON AND EVENING TO BETTER MATCH ATMOSPHERIC SETUP AND
ENSEMBLE MOS OUTPUT.

FINALLY...ISOLATED AFTERNOON STORMS LATELY HAVE PACKED QUITE A PUNCH
IN TERMS OF WIND...BUT THIS WILL PROBABLY NOT BE THE CASE BY
WEDNESDAY AS ATMOSPHERIC LAPSE RATES DECREASE. WITH THIS IN
MIND...AND THE EXPECTATION OF LESS HEAT...THE HWO WILL BE KEPT CLEAR
IN THE EXTENDED. /BB/

&&

.AVIATION...
ANY STORMS COULD EASILY PRODUCE STRONG GUSTY WINDS OF 50KTS...MAINLY
IMPACTING THE HIGHWAY 84 CORRIDOR UNTIL SUNSET. PATCHY FOG DEVELOPMENT
WILL AGAIN OCCUR TUESDAY MORNING AND THIS MAY BRING MVFR CONDITIONS
TILL 13-14Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  96  71  93 /  10  25  30  27
MERIDIAN      68  95  69  93 /   9  26  28  15
VICKSBURG     67  97  69  93 /  11  25  27  32
HATTIESBURG   70  96  72  93 /  16  40  27  35
NATCHEZ       70  94  70  91 /  15  32  30  33
GREENVILLE    71  98  71  93 /   7   9  16  25
GREENWOOD     69  96  71  93 /   6   7  18  26

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/15/BB
Hazardous weather outlook, Jun 6, 3:11 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT MON JUN 6 2011

ARZ074-075-LAZ007>009-015-MSZ018-019-025>046-072015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-
311 PM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
SOUTHEAST ARKANSAS...AND PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND TUESDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON WITH HEAT
INDICES PEAKING BETWEEN 100-104 DEGREES...WHILE NO HAZARDOUS WEATHER
IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

ISOLATED STRONG AND SEVERE STORMS WILL BE POSSIBLE FOR TUESDAY
AFTERNOON AND EVENING FOR ALL AREAS BETWEEN 4 AND 8 PM. DAMAGING
WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE THE MAIN RISK WITH
ANY STORMS THAT DEVELOP.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ016-023>026-MSZ047>066-072>074-072015-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
311 PM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI
AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND TUESDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON WITH HEAT
INDICES PEAKING BETWEEN 100-104 DEGREES LEADING TO ISOLATED STRONG
AND SEVERE STORMS BETWEEN 4 AND 8 PM. DAMAGING WINDS UP TO 60 MPH AND
QUARTER SIZED HAIL WILL BE THE MAIN RISK WITH ANY STORMS THAT
DEVELOP. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND SOUTH
OF THE HIGHWAY 84 CORRIDOR. NO HAZARDOUS WEATHER IS EXPECTED LATER
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

SCATTERED SEVERE STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY
EVENING AS A MORE ACTIVE DAY OF THUNDERSTORMS IS EXPECTED. THE ENTIRE
AREA WILL HAVE SOME RISK...BUT THE GREATER RISK SHOULD BE CONFINED TO
LOCATIONS ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR BETWEEN 3PM AND
9PM WHERE DAMAGING DOWNBURST WINDS OF 60 MPH...TORRENTIAL RAINS OF 1
TO 2 INCHES IN SHORT BURSTS AND QUARTER SIZED HAIL MAY OCCUR.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Local storm report, Jun 6, 4:09 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             BROOKLYN                31.06N 89.19W
06/06/2011  E0.75 INCH       FORREST            MS   EMERGENCY MNGR

&&

DL
Special weather statement, Jun 6, 4:18 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT MON JUN 6 2011

MSZ073-062150-
LAMAR MS-
418 PM CDT MON JUN 6 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF PURVIS AT 418 PM
CDT...MOVING WEST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN LAMAR COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3100 8947 3100 8950 3102 8951 3102 8954
      3100 8955 3100 8957 3119 8960 3119 8935
      3101 8934 3101 8941 3099 8943 3099 8946
TIME...MOT...LOC 2118Z 069DEG 14KT 3109 8937

JA
Local storm report, Jun 6, 4:46 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             BROOKLYN                31.06N 89.19W
06/06/2011  E0.75 INCH       FORREST            MS   PUBLIC

&&

DL
Special weather statement, Jun 6, 5:03 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT MON JUN 6 2011

MSZ072-062235-
MARION MS-
503 PM CDT MON JUN 6 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER COLUMBIA AT 503 PM CDT...MOVING
WEST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL MARION COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3113 8995 3113 9000 3114 9001 3117 9001
      3119 9003 3124 9003 3125 9005 3129 9004
      3137 8979 3121 8969 3110 8993
TIME...MOT...LOC 2203Z 076DEG 12KT 3124 8985

JA
Special weather statement, Jun 6, 5:47 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT MON JUN 6 2011

MSZ061-062-062315-
FRANKLIN MS-LINCOLN MS-
547 PM CDT MON JUN 6 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF CENTER POINT AT 546
PM CDT...MOVING WEST AT 10 MPH. THE STRONGESWT PORTION OF THIS STORM
LOOKS TO REMAIN SOUTH OF THE LINCOLN AND FRANKIN COUNTY LINES AND
REMAIN IN AMITE COUNTY OVER THE NEXT ONE HALF HOUR. HOWEVER...SOME
NORTHERN DEVELOPMENT OF THE STORM MAY CLIP EXTREME SOUTHERN PORTIONS
OF LINCOLN AND FRANKLIN COUNTIES IN SOUTH-CENTRAL MISSISSIPPI.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN LINCOLN AND SOUTHEASTERN FRANKLIN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3142 9086 3142 9054 3135 9054 3135 9085
TIME...MOT...LOC 2246Z 087DEG 10KT 3135 9064

JA
Special weather statement, Jun 6, 7:09 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT MON JUN 6 2011

LAZ026-070100-
CONCORDIA LA-
709 PM CDT MON JUN 6 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 14 MILES EAST OF BLACK HAWK AT 708
PM CDT...MOVING WEST AT 25 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL CONCORDIA PARISH...ESPECIALLY TRAVELING
ALONG HIGHWAY 15...SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3104 9164 3106 9172 3110 9172 3111 9171
      3114 9172 3116 9171 3120 9168 3120 9159
      3112 9161 3108 9155 3105 9155 3099 9164
      3098 9166
TIME...MOT...LOC 0008Z 086DEG 22KT 3110 9144

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:09 PM CDTSpecial Weather StatementJANWilkinson51 min
Jun 7, 1:28 PM CDTSpecial Weather StatementJANLincoln32 min
Jun 7, 1:40 PM CDTSpecial Weather StatementJANForrest30 min
Jun 7, 1:46 PM CDTSevere Thunderstorm WarningJANForrest, Lamar59 min
Jun 7, 1:50 PM CDTSpecial Weather StatementJANSimpson30 min
Jun 7, 2:05 PM CDTSevere Thunderstorm WarningJANSimpson40 min
Jun 7, 2:06 PM CDTSevere Thunderstorm WarningJANCopiah54 min
Jun 7, 2:26 PM CDTSevere Thunderstorm WarningJANJones49 min
Jun 7, 2:41 PM CDTSevere Thunderstorm WarningJANJefferson49 min
Jun 7, 2:41 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Lamar64 min
Jun 7, 2:48 PM CDTFlash Flood WarningJANForrest, Lamar117 min
Jun 7, 2:58 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds47 min
Jun 7, 2:58 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln47 min
Jun 7, 3:03 PM CDTSpecial Weather StatementJANSimpson32 min
Jun 7, 3:14 PM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Jun 7, 3:26 PM CDTSevere Thunderstorm WarningJANCovington49 min
Jun 7, 3:28 PM CDTSevere Thunderstorm WarningJANHinds, Rankin47 min
Jun 7, 3:35 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence55 min
Jun 7, 3:36 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson54 min
Jun 7, 3:42 PM CDTSevere Thunderstorm WarningJANForrest, Lamar48 min
Jun 7, 3:47 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson58 min
Jun 7, 3:56 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln64 min
Jun 7, 4:03 PM CDTSevere Thunderstorm WarningJANSimpson57 min
Jun 7, 4:04 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion56 min
Jun 7, 4:13 PM CDTSevere Thunderstorm WarningJANRankin62 min
Jun 7, 4:15 PM CDTFlash Flood WarningJANForrest, Lamar87 min
Jun 7, 4:20 PM CDTSevere Thunderstorm WarningJANClarke, Jasper35 min
Jun 7, 4:29 PM CDTSevere Thunderstorm WarningJANHinds, Warren46 min
Jun 7, 4:35 PM CDTFlash Flood WarningJANFranklin115 min
Jun 7, 4:44 PM CDTSevere Thunderstorm WarningJANScott, Smith61 min
Jun 7, 5:11 PM CDTSevere Thunderstorm WarningJANLauderdale49 min
Jun 7, 5:30 PM CDTSevere Thunderstorm WarningJANHinds, Madison32 min
Jun 7, 5:44 PM CDTSevere Thunderstorm WarningJANScott46 min
Jun 7, 6:09 PM CDTSpecial Weather StatementJANMadison31 min
Jun 7, 6:15 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison, Yazoo45 min
Jun 7, 6:30 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Scott49 min
Jun 7, 6:59 PM CDTSevere Thunderstorm WarningJANHolmes24 min
Jun 7, 4:53 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Tensas52 min
Jun 7, 5:37 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland, Tensas53 min
Jun 7, 6:23 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll34 min
Jun 7, 6:25 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland50 min
Jun 7, 6:43 PM CDTSpecial Weather StatementJANMorehouse32 min
Jun 7, 6:46 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.